# SDR AALA202309076300

- Difficulty date: September 3, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 62,052 hours, 25,403 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 112A44022
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND WING INBOARD LEADING EDGE AT FRONT SPAR LOWER PANEL SUPPORT LOCATED AT IFSS 160. REMOVED AND REPLACED FRONT SPAR LOWER PANEL SUPPORT STRAP ASSEMBLY PER EA 346136 .
